# SDR CALA2013123094019

- Difficulty date: December 28, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 73,381 hours, 10,458 cycles
- Engine: Pwa PW4090
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part serial: W3060012120
- Condition: Faulty
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RT DOOR EPAS BATTERY CHECKED MODE SEL SW HIGH OHM 9.8M OHM.  WIRE W3060-0121-20 REPLACED & CHECKED NORMAL IAW WDM 52-11-15 & AMM 52-11-20.  WORK ACCOMPLISHED NR HX169509.
